International Journal of Scientific and Research Publications

IJSRP, Volume 11, Issue 6, June 2021 Edition [ISSN 2250-3153]


Fejer-Riesz Theorem and Its Generalization
      Abdulmtalb Hussen, Abdelbaset Zeyani
Abstract: The classical Fejer-Riesz Theorem has many applications in various mathematical fields. This survey paper presents this theorem in several versions: 1) with operatorvalued functions as coefficients, 2) in 2 2 matrix form, and 3) in the multivariate case. The main ideas of the proofs are sketched.

Reference this Research Paper (copy & paste below code):

Abdulmtalb Hussen, Abdelbaset Zeyani (2021); Fejer-Riesz Theorem and Its Generalization; International Journal of Scientific and Research Publications (IJSRP) 11(6) (ISSN: 2250-3153), DOI: http://dx.doi.org/10.29322/IJSRP.11.06.2021.p11437
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.